# SDR DALA2021072604199

- Difficulty date: July 25, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 2,360 hours, 282 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Condition: Open
- Location: 1st Class Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3408 OXYGEN MASK COMPARTMENT IN FIRST CLASS POPPED OPEN. RELATCHED DOOR. CORRECTIVE ACTION: INSPECTED O2 MASKS FOR PROPER STOWAGE, CHECKED OK IAW A330 AMM 35-21. (7839160)
